# SDR BAQA085939

- Difficulty date: April 9, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N137MH
- Make and model: Urocop EC135P1
- Aircraft serial: 0179
- Aircraft time: 53 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Control Box
- Part number: 45023501
- Part serial: 1222
- Condition: Failed
- Location: Electrical
- Part time: 54 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 AMP OVERLIMIT. INTERMITTENTLY SPIKES BEYOND SERVICEABLE LIMITS.  REPLACED WITH SERVICEABLE UNIT.
